Axioms 2013, 2(3), 437-442; doi:10.3390/axioms2030437
Communication

Yang-Baxter Systems, Algebra Factorizations and Braided Categories

Institute of Mathematics of the Romanian Academy, 21 Calea Grivitei Street, Bucharest 010702, Romania
Received: 13 August 2013; in revised form: 30 August 2013 / Accepted: 30 August 2013 / Published: 3 September 2013
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations 2013)
PDF Full-text Download PDF Full-Text [143 KB, uploaded 3 September 2013 14:20 CEST]
Abstract: The Yang-Baxter equation first appeared in a paper by the Nobel laureate, C.N. Yang, and in R.J. Baxter’s work. Later, Vladimir Drinfeld, Vaughan F. R. Jones and Edward Witten were awarded Fields Medals for their work related to the Yang-Baxter equation. After a short review on this equation and the Yang-Baxter systems, we consider the problem of constructing algebra factorizations from Yang-Baxter systems. Our sketch of proof uses braided categories. Other problems are also proposed.
Keywords: Yang-Baxter system; algebra factorization; braided category

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Nichita, F.F. Yang-Baxter Systems, Algebra Factorizations and Braided Categories. Axioms 2013, 2, 437-442.

AMA Style

Nichita FF. Yang-Baxter Systems, Algebra Factorizations and Braided Categories. Axioms. 2013; 2(3):437-442.

Chicago/Turabian Style

Nichita, Florin F. 2013. "Yang-Baxter Systems, Algebra Factorizations and Braided Categories." Axioms 2, no. 3: 437-442.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert